# SDR MWEA96458

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Torn
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, VENTRAL STAIR EXTERNAL SKIN WAS FOUND TORN AT THE TOE PLATE.  COMPLETED A REPAIR IAW SRM 52--01, FIG. 2, SHEET 3.
